MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM TI STARDRIVE CORTEX SCREW SELF-TAPPING 45MM; SCREW, FIXATION, BONE

SYNTHES GMBH 3.5MM TI STARDRIVE CORTEX SCREW SELF-TAPPING 45MM; SCREW, FIXATION, BONE
Catalog Number 04.200.045TS
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2023, the patient underwent an orif surgery for tibial plateau fracture.When the product was opened the inner tube was left inside of the outer tube.A nurse tilted the product to examine it but caused the inner tube to become unclean.The product in question was not used and a replacement was opened for use in the procedure.The surgery was completed successfully with no adverse patient impact or delay.No further information is available.This report is for a 3.5mm ti stardrive cortex screw self-tapping 45mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D2: additional procode: hrs.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device lot and no non-conformance was identified.Part #: 04.200.045ts lot #: 733p938 manufacturing site: (jabil grenchen release to warehouse date: 04, april 2022 expiry date: 01, march 2027.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM TI STARDRIVE CORTEX SCREW SELF-TAPPING 45MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK GRENCHEN
solothurnstrasse 186
grenchen
SZ  
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17487716
Report Number8030965-2023-10032
Device Sequence Number7246188
Product Code HWC
UDI-Device Identifier10886982115829
UDI-Public(01)10886982115829
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.200.045TS
Device Lot Number733P938
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2023
Initial Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown